# SDR AALA202311203026

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 27,202 hours, 10,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPA VAPOR BARRIER ATTACH ANGLE AT BS 663, LBL 8. REPAIRED ANGLE PER SRM 57-10-10-R2-5.
